# SDR P5CA9600228

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006289400
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EXPERIENCED SMOKE IN COCKPIT FOR 4 TO 5 MINUTES.  SMOKE DISPERSED ON ITS OWN.  UPON LANDING FOUND LANDING GEAR LEVER LOCK CIRCUIT BREAKER POPPED, SOLENOID FAILED.  DEFERRED PER MEL 32-16 CATEGORY A, TO BE REPAIRED WITHIN 7 FLIGHT DAYS.
